# SDR FDEA201208223131

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Pwa PW4158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53275350200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED CLS ADAPTER AT C65 BETWEEN Y953 AND Y1456 WAS REMOVED FOR   REPLACEMENT DUE TO CORROSION AROUND THE FASTENERS; UPON REMOVAL, 1  FASTENER HOLE WAS FOUND DAMAGED.  REPAIRED THE OVERSIZED HOLE BY INSTALLATION OF A FREEZE PLUG IAW SRM 51-40-51. REPAIRED CROSSBEAM UPPER FLANGE IAW FREIGHTER  SRM 53-17-15, FIG 203. FABRICATED AND INSTALLED NEW CLEVIS ADAPTER IAW REPAIR DWG R53270142 AND EA 6-5310-160172.
